# SDR AWXA0000804

- Difficulty date: October 31, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 44,933 hours, 32,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGER CRACKED AT FS 500C, STR 16L.  REMOVED DAMAGED AREA, FAB''D AND REPLACED REPAIR PARTS IAW SRM 53-00-03 FIG 201.
